The larvae of some monogenetic trematode parasites of Plymouth fishes

Llewellyn, J. 1957 The larvae of some monogenetic trematode parasites of Plymouth fishes. Journal of the Marine Biological Association of the United Kingdom, 36 (2). 243-259.

[img] PDF
The_larvae_of_some_monogenetic_trematode_parasites_of_Plymouth_fishes.pdf

Download (5MB)
Item Type: Publication - Article
Additional Keywords: Parasites Larvae
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 05 Jan 2007
Last Modified: 06 Jun 2017 16:00
URI: http://plymsea.ac.uk/id/eprint/1834

Actions (login required)

View Item View Item